Hi, as your prolactin levels r high , r you taking any medicine for it? And what is the cause do you know? R you taking any anti vomiting, antacids for longer or Antidepressants? Please meet gynaecologist .
Hi there...I can understand your concern. Irregular menstrual cycles can be due to many reasons like anaemia, thyroid disorders, pcod, fibromas, stress, drug intake. You will need detailed clinical examination and further investigations including ultrasound abdomen and pelvis, hormonal profile. So kindly consult a gynaecologist for further evaluation.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.